# SDR S2YA950018

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Shorted
- Location: Rt Engine
- Part time: 1,654 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A, F

## Discrepancy

THE FLIGHT CREW HAD A RIGHT ENGINE FIRE INDICATION IN FLIGHT AFTER DEPARTING MKE ON FLIGHT NR 1026.  THEY PROCEEDED TO SHUT DOWN THE RIGHT ENGINE IN FLIGHT AND DISCHARGED THE RT ENGINE FIRE BOTTLE.  THEY DECLARED AN EMERGENCY, MADE A TURNBACK IN FLIGHT AND LANDED.  THEY EVACUATED THE AIRCRAFT THROUGH THE AIRSTAIR DOOR.  MAINTENANCE VERIFIED IT TO BE A FALSE FIRE INDICATION CAUSED BY A FAULTY FORWARD FIRE DETECTION LOOP.  (M)
